Couldn't find what you looking for?

TRY OUR SEARCH!

Hi,
I am 24 year old Male. I have met with an accident 30 months ago and had some vision problem. I had to use Wysolone for 40 days staring with 40mg dosage and reducing 10mg after each 10day period. Becasue of this I have developed Rounded face like swellings on my cheeks and double chin which are still there. Though I gained weight it has come down to normal in 6-8 months.

Please advise me as what should I do to over come this problem of side effects.

Loading...

HI Rohit,



My name is rohit , i was having Asthma problem , i was prescribed Wysolone 20 7 days couse in every 3 months , i have done this for 6 years , now my asthma has gone



But i am feeling the side effects of wysolone



i,e extreme weakness

what should i do?
Reply

Loading...

My sister who has been suffering from Multiple Sclerosis at an advanced stage used to get high doses of Wysolone.
because of it, she had alot of Sweeling and other side effects.
later on she switched to homeopathy and yoga and slowly but surely all the swelling was gone.
Good luck to u.
Reply

Loading...

Hi friends,

I am Gouse, my father was suffering from severe allergy, doctor prescribed wysolone 20mg for a week but due to its fast response my father took when ever he have problem.
recently he fell ill and his x-ray reports shows complete white patch at the lower part of lungs and doctor said it is the side effect of irregular usage of wysolone. Now he is under medication. I want to know what type of therapy he should undergo and to whom he should consult.
Reply

Loading...

i took wysolene wen i was 17...now i m 21 .....still i feel some side effects of wysolene.....i gained weight...my cheeks swelled up....double chin was a problem too...ma height didn't grow...high blood pressure even continues
today...thyroid has now come to normal...plz help me out what should i do..?
i took wysolene about 60 days....
Reply

Loading...

o.O
I have been told about the side effects of wysolone, the wonder drug, by a doctor friend at Hyderabad, many years ago. But of late I have come across many instances of the drug being prescribed , rather needlessly, for being very effective and ofcourse inexpensive. granted that the drug is required, in some cases, the physician community should at least take care and advice the 'tampering dose' method.

I was prescribed the medicine the other day by an otherwise' reputed' doctor for a week, but here is no mention of the side effects or the tampering dose. after checking the drug content i was shocked and want to ask the doctor >;) . if our physicians are not in touch with the advancements in medicine. they may be be pardoned, but if they are not aware of the sideeffects of a prescribed drug or do not care to inform the same , the unknowing patient community can only suffer. The registration of physicians should be periodically renewed after they pass a test !
Reply

Loading...

it is not the 'tampering' method , it is the tapering method ....it is used to reduce but not totally avoid the side affects associated with the usage of Wysolone .... actually it is standard procedure to prescribe it that way . if a doctor is not following this method he can be questioned and repramanded.
Reply

Loading...

hello... I am suffering from ulcerative colitis... I am also using wysolone for past 10 days and I am feeling much better now. But my doctor told me to take it only when the conditions are really severe which were 10 days ago. I lost about 30 KG of my weight. So my recommendation is that only take this drug only when you do not have any other option left.

And ofcourse there is always side effect associated with any steroid you take. So better be aware of the same.
Reply

Loading...

hi, im a 23 year old female sufferin g from an auto immune disease sle for which the doctors had started of wid injections of wysolone which they later reduced to medicines. Now im taking 5mg wysolone. even im having swelling in my cheeks. what to do i really don't knw????????

Reply

Loading...

Know the natural ways to get rid of medicines and their side effects
Reply

Loading...

I need to know how to reduce the side effects of Wysolone if it is taken for a long period of time for a neurological problem. Please advice. Is homeopathy a solution to substitute Wysolone after using it for sometime.
Reply

Loading...

Hi Natasha, 10 months back I was diagnosed with a genetic disorder and I
was put on Wysolone 60mg. I had developed acne on my arms n
shoulders & I faced extensive digestion problems. Apart from this I
got swollen face, rounded tummy and massive hair loss. Soon I opted for
homeopathy and it controlled(not completely gone) my acne and fixed my
digestion problem(completely gone). I started exercising daily and I
play sports like badminton, Table Tennis etc(to the extent my body
allows). It has helped me a lot in reducing the extra tummy & my
face has also started coming back to normal. I would also suggest to
start eating chewing gums for facial exercise, it helps a lot. I am
still looking for a cure to my hair loss. May be I will go with Ayurveda
here as Homeopathy fails badly in this direction. Anybody has any
suggestions regarding hair loss will be a Messiah for me.


Thanks,

Ankit :)
Reply

Loading...

Ankit,

You can use "Anoop Hair Oil" for hair loss. It arrests the hair fall, nourishes and grow the hair.
Reply

Loading...

Dr.Siva sowbarnika

                          Hi! i'm an homeopathic doctor without knowing anything about homoeopathy,how can u say? that it fails in such a case,have u experienced any cases like that?unless other system homoeopathy has zero side effects.Unless a case spoiled with allopathy system of medications,if we are treating in the first hand we can definetly cure.

Reply

Loading...


how long have you been suffering with it? i too have ulcerative colitis and my cheeks have started swelling since yesterday. i have been taking wysolone for almost 15 days.
Reply

Loading...